# SDR MASA200800452

- Difficulty date: June 6, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N649BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7414
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Obstructed
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7247 IAD-BHM  SERVICE DOOR WILL NOT OPEN.  MX REMOVED DEBRIS FROM THE DOOR SEAL AND TSA STICKERS FROM HINGE AREA--OPS CHECK GOOD. (B)
